# SDR FDEA202108292141

- Difficulty date: August 29, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE COMPARTMENT RIB DOUBLER FOUND CRACKED AT STATION   XOS 667 AS MARKED. LEFT HAND WING FIXED LEADING EDGE COMPARTMENT RIB DOUBLER AT STATION XOS 667   REMOVED AND REPLACED AS PER SRM 51-31-01-OG . RIB DOUBLER FABRICATED AS PER   DOUGLAS DRAWING ARB 3954 REVISION K . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
